MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*SINGLE CLIP APPLIER; APPLIER, SURGICAL, CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP*SINGLE CLIP APPLIER; APPLIER, SURGICAL, CLIP
Catalog Number LC320
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event: only event year known: 2019.Device analysis: the analysis results confirmed that the lc320 device was returned nonfunctional as the jaws were misaligned.Functional test was performed on one clip, it was loaded and retained as intended, but due to the damaged jaws, the clip formation was not proper.It is possible that the damaged was due to an improper handling of the device.Please note that as stated in the ifu: "all surgical instruments are subject to a degree of wear and tear because of normal use.A regular and precise visual check of the instrument should be made before each use.The batch history records were reviewed and certified by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.The certificate records are accessible through external manufacturing.
 
Event or Problem Description
It was reported that there was an unknown issue with the device.
 
Additional Manufacturer Narrative
(b)(4).

Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8491080
Report Number3005075853-2019-17861
Device Sequence Number11233978
Product Code GDO
UDI-Device Identifier10705036012672
UDI-Public10705036012672
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLC320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2019
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date04/08/2019
Patient Sequence Number1